MAUDE Adverse Event Report: EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8310
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred during the unspecified date and month of year 2021.Initial reporter facility name: southern tennessee regional health system imaging dept.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the unspecified quantity of one-link non-dehp microbore catheter extension sets had disconnection issues with contrast leaking.The disconnection was coming from the part where it screwed into the intravenous catheter.The contrast would leak out mid injection, as a result the patient¿s did not receive enough contrast and the ct results would be undiagnostic; or the patient would have to receive extra radiation to compensate for the lack of enough contrast.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a companion sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional test was performed which included securing the in-line connection, priming the set, purging the air, opening and closing the slide clamp with no issues were noted.Additionally, functional clear passage and pressure tests were performed; and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12416550
Report Number1416980-2021-05419
Device Sequence Number3576638
Product Code FPA
UDI-Device Identifier00085412476728
UDI-Public(01)00085412476728
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8310
Device Lot NumberUR21C19025
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/04/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTRAST; CONTRAST